Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 124, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 25, 2015, 7:01 PM MDT for Cheyenne County, Nebraska. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2015, 7:01 PM MDT (01:01 UTC)
- Expired
- Jun 25, 2015, 7:30 PM MDT
- In force
- 29 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Cheyenne County, NE
The radar
The Cheyenne radar (KCYS), 172 km from the middle of the area, began a volume at 01:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 7:04 PM MDT | TSTM WND GST 51 | 3 E Gurley, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 2:30 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 1.0 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 878 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 2352 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
661
WUUS55 KCYS 260101
SVRCYS
NEC033-260130-
/O.NEW.KCYS.SV.W.0124.150626T0101Z-150626T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
701 PM MDT THU JUN 25 2015
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CHEYENNE COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 730 PM MDT
* AT 701 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES EAST OF GURLEY TO NEAR SUNOL TO NEAR
LORENZO...MOVING SOUTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SIDNEY...LODGEPOLE...LORENZO...SIDNEY AIRPORT...COLTON AND SUNOL.
THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 55 AND
77.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4100 10263 4101 10310 4136 10295 4141 10291
4134 10262 4133 10261 4105 10261
TIME...MOT...LOC 0101Z 294DEG 45KT 4132 10284 4116 10281 4103 10296
HAIL...0.75IN
WIND...60MPH
$$
HAMMER2 follow-up statements
237
WWUS55 KCYS 260109
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
709 PM MDT THU JUN 25 2015
NEC033-260130-
/O.CON.KCYS.SV.W.0124.000000T0000Z-150626T0130Z/
CHEYENNE NE-
709 PM MDT THU JUN 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR SOUTHEASTERN CHEYENNE COUNTY...
AT 709 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES EAST OF GURLEY TO SUNOL TO 7 MILES SOUTHEAST
OF SIDNEY AIRPORT...MOVING SOUTHEAST AT 45 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
SIDNEY...LODGEPOLE...SIDNEY AIRPORT...COLTON AND SUNOL.
THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 58 AND
77.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF A TORNADO OR OTHER SEVERE WEATHER IS SPOTTED...REPORT IT TO THE
NATIONAL WEATHER SERVICE OR YOUR LOCAL AUTHORITY WHO WILL SEND YOUR
REPORT. THIS ACT MAY SAVE LIVES OF OTHERS IN THE PATH OF DANGEROUS
WEATHER.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4101 10305 4132 10291 4130 10261 4105 10261
4100 10263
TIME...MOT...LOC 0109Z 296DEG 38KT 4131 10278 4115 10275 4102 10290
HAIL...0.75IN
WIND...70MPH
$$
HAMMER662
WWUS55 KCYS 260126
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
726 PM MDT THU JUN 25 2015
NEC033-260136-
/O.EXP.KCYS.SV.W.0124.000000T0000Z-150626T0130Z/
CHEYENNE NE-
726 PM MDT THU JUN 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHEYENNE COUNTY
WILL EXPIRE AT 730 PM MDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
CENTRAL NEBRASKA.
LAT...LON 4101 10305 4132 10291 4130 10261 4105 10261
4100 10263
TIME...MOT...LOC 0125Z 294DEG 45KT 4131 10278 4115 10275 4102 10290
$$
HAMMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:30 PM MDT, 3 hours 31 minutes earlier.
Area forecast discussion, Jun 25, 3:30 PM MDT, 3 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 330 PM MDT THU JUN 25 2015 .SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT) ISSUED AT 330 PM MDT THU JUN 25 2015 ANTICIPATED SEVERE WEATHER EVENT ONGOING THIS AFTERNOON. AFTER MORNING SEVERE THUNDERSTORMS WE ARE IN A LULL RIGHT NOW AND GETTING READY FOR ROUND TWO. CURRENTLY...MCS COMPLEX HAS CLEARED THE NEBRASKA PANHANDLE THIS AFTERNOON AND IS PUSHING OFF INTO CENTRAL NEBRASKA. LATEST RADAR MOSAIC SHOWING ISOLATED TO SCATTERED THUNDERSTORMS BEGINNING TO DEVELOP OVER NORTH CENTRAL AND NORTHEASTERN WYOMING...MOVING SOUTHEAST. LATEST MESOANALYSIS PAGE SHOWING SOUTHEAST WYOMING IN AN AREA OF UNCAPPED ENVIRONMENT...WITH SURFACE BASED CAPES BETWEEN 2500 AND 3500 J/KG. AREAS THAT SAW CONVECTION THIS MORNING ARE SEEING SOME CONVECTIVE INHIBITION RANGING FROM -50 TO -75 J/KG OVER THE NORTHERN PANHANDLE. WATER VAPOR IMAGERY SHOWING A WEAK SHORTWAVE MOVING INTO NORTH CENTRAL WYOMING THIS AFTERNOON AND THIS SHOULD BE THE CATALYST FOR MORE WIDESPREAD CONVECTION THIS AFTERNOON. FOR THE REMAINDER OF THIS AFTERNOON AND EVENING...A SCATTERED COVERAGE OF STORMS BEING FORECAST FOR AREAS EAST OF THE LARAMIE RANGE. WITH AFTERNOON HEATING...CAPE SHOULD REMAIN HIGH...IN THE 2500-3000 J/KG RANGE. LATEST HRRR SIMULATED RADAR IMAGERY SHOWING THE MAJORITY OF CONVECTION OVER THE SOUTHERN PANHANDLE THROUGH MID EVENING. ONE AREA OF CONCERN HYDRO WISE. MORNING CONVECTION OVER DAWES AND NORTHERN SIOUX COUNTIES HAVE PRIMED THIS AREA FOR POTENTIAL FLASH FLOODING. WE RECEIVED REPORTS OF UP TO AS MUCH AS 2.5 INCHES OF RAIN HAS THAT HAS ALREADY FALLEN IN DAWES COUNTY JUST SOUTH OF CHADRON. REPORTS OVER NORTHERN SIOUX AROUND AN INCH AND FURTHER WEST IN CONVERSE COUNTY...WE RECEIVED REPORTS CLOSE TO AN INCH FROM MORNING CONVECTION. WILL KEEP THE FLASH FLOOD WATCH GOING AS ANY MORE STORMS UP THERE COULD PRODUCE FLOODING CONDITIONS QUICKLY. SHORTWAVE PASSES TO THE EAST INTO WESTERN NEBRASKA AFTER 06Z THIS EVENING AND CONVECTION SHOULD COME TO AN END FROM WEST TO EAST AS THIS OCCURS THROUGH THE EVENING HOURS. CONTINUED THE POTENTIAL FOR AM FOG ESPECIALLY ACROSS THE PANHANDLE WHERE NORTHEAST WINDS WILL LINGER. .LONG TERM...(SATURDAY THROUGH THURSDAY) ISSUED AT 330 PM MDT THU JUN 25 2015 RELATIVELY QUIET WEATHER THIS WEEKEND AS A STRONG UPPER LEVEL HIGH DEVELOPS NEAR THE FOUR CORNERS REGION AND GRADUALLY DRIFTS NORTHWARD OVER THE NORTHERN GREAT BASIN. MODEL SOUNDINGS CONTINUE TO INDICATE STRONG MIDLEVEL SUBSIDENCE OVER THE FORECAST AREA WHICH WILL GREATLY INHIBIT CONVECTION SATURDAY AND SUNDAY AFTERNOON. CAN NOT RULE OUT A FEW THUNDER SHOWERS OVER THE MOUNTAINS THIS WEEKEND...OTHERWISE KEPT POP BELOW 10 PERCENT OVER THE HIGH PLAINS. ALTHOUGH PRECIPITATION CHANCES WILL BE LOW...DEWPOINTS WILL BE HIGH EAST OF THE LARAMIE RANGE WITH PRETTY HIGH RELATIVE HUMIDITIES. HOWEVER...SUBSIDENCE ALOFT WILL BE TOO GREAT TO OVERCOME FOR DEEP CONVECTION. THIS MAY CHANGE BY EARLY NEXT WEEK AS THE UPPER LEVEL HIGH DRIFTS TO THE WEST AND WEAKENS...ALLOWING SHORTWAVE ACTIVITY AND A MORE FAVORABLE SHEAR PROFILE TO ENTER THE FORECAST AREA. INCREASED POP TUESDAY THROUGH THURSDAY...WITH THE HIGHEST POTENTIAL FOR TSTORMS OVER SOUTHEAST WYOMING. HIGH TEMPERATURES WILL BE NEAR OR SLIGHTLY ABOVE NORMAL FOR THIS TIME OF THE YEAR WITH HIGHS IN THE 80S TO NEAR 90. MODELS THEN INDICATE A COOL FRONT QUICKLY MOVING SOUTHWARD ACROSS THE AREA BY WEDNESDAY EVENING...WHICH MAY RESULT IN TEMPERATURES SLIGHTLY BELOW NORMAL BY THE END OF NEXT WEEK. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 1201 PM MDT THU JUN 25 2015 MOST OF THE THUNDERSTORM ACTIVITY TODAY SHOULD AFFECT AREAS FROM CHEYENNE EAST INTO THE NEBRASKA PANHANDLE. LESS COVERAGE FROM CHEYENNE WEST AND CARRIED A VCTS MID TO LATE AFTERNOON IN CHEYENNE...WITH PREVAILING PERIODS OF THUNDER FOR CHADRON THROUGH MID AFTERNOON...THEN SOUTH ACROSS THE REMAINDER OF THE NEBRASKA PANHANDLE TAF SITE MID TO LATE AFTERNOON. MOST OF THE STORMS SHOULD DIMINISH MID TO LATE EVENING...THEN WITH LIGHT WINDS WE MAY SEE A PERIOD OF LOW CLOUDS AND FOG TOWARD EARLY MORNING FOR THE WESTERN NEBRASKA PANHANDLE SITES. && .FIRE WEATHER... ISSUED AT 330 PM MDT THU JUN 25 2015 ACTIVE WEATHER TODAY AS SCATTERED SHOWERS AND THUNDERSTORMS WILL IMPACT MUCH OF SOUTHEAST WYOMING AND NEBRASKA PANHANDLE. THESE STORMS LOOK TO GRADUALLY DECREASE AS THE EVENING PROGRESSES. A DRIER DAY ON TAP FOR FRIDAY AS THE FRONT THATS CURRENTLY OVER THE AREA MOVES EAST. NICE AND DRY WEATHER FOR THE WEEKEND WITH AFTERNOON HUMIDITIES IN THE UPPER TEENS WEST OF THE LARAMIE RANGE AND LOWER 30S EAST. NO FIRE WEATHER CONCERNS AS AREA FUELS ARE RATED NONRECEPTIVE TO LARGE FIRE GROWTH. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR WYZ102. NE...FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR NEZ002-095. && SHORT TERM...GCC LONG TERM...TJT AVIATION...TJT FIRE WEATHER...GCC
Hazardous weather outlook, Jun 25, 6:58 PM MDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 658 PM MDT THU JUN 25 2015 NEZ002-003-019>021-054-055-095-096-270100- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 658 PM MDT THU JUN 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE STILL LIKELY IN THE NEBRASKA PANHANDLE TONIGHT. A FEW OF THESE STORMS WILL BE CAPABLE OF PRODUCING GOLFBALL SIZED HAIL...DOWNBURST WINDS TO 60 MPH AND HEAVY RAINFALL LEADING TO FLASH FLOODING. AREAS OF CONCERN TONIGHT WILL BE THE SOUTHERN PANHANDLE...ROUGHLY SOUTH OF A LINE FROM ALLIANCE TO TORRINGTON THROUGH 10 PM THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED MAINLY LATE DAY THUNDERSTORMS ARE POSSIBLE FRIDAY AND AGAIN ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH 10 PM SOUTH OF A LINE FROM ALLIANCE TO TORRINGTON. WYZ101>103-105>108-110-114>119-270100- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-NORTH SNOWY RANGE FOOTHILLS- SNOWY RANGE-LARAMIE VALLEY-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY- EAST LARAMIE COUNTY- 658 PM MDT THU JUN 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TONIGHT ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE THIS EVENING. THESE STORMS ARE NO LONGER EXPECTED TO BE SEVERE. DIME SIZED HAIL AND DOWNBURST WINDS TO 40 MPH ARE POSSIBLE WITH THE STRONGER STORMS THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED MAINLY LATE DAY THUNDERSTORMS ARE POSSIBLE MAINLY FRIDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. WYZ104-109-111>113-270100- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-CENTRAL CARBON COUNTY- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN- 658 PM MDT THU JUN 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL WYOMING. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.
In the hours before
Local storm report, Jun 25, 6:21 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
621 PM MDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL 2 NW HEMINGFORD 42.34N 103.10W
06/25/2015 E3.00 INCH BOX BUTTE NE PUBLIC
VIA TWITTER PICTURE
&&
KCLocal storm report, Jun 25, 6:36 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
636 PM MDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM FLASH FLOOD BRIDGEPORT 41.67N 103.10W
06/25/2015 MORRILL NE PUBLIC
PICTURE POSTED ON TWITTER.
&&
KCLocal storm report, Jun 25, 6:40 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
640 PM MDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL ALLIANCE 42.10N 102.87W
06/25/2015 E1.75 INCH BOX BUTTE NE TRAINED SPOTTER
&&
KCLocal storm report, Jun 25, 6:43 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
643 PM MDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND GST 9 N ALLIANCE 42.23N 102.87W
06/25/2015 E65 MPH BOX BUTTE NE NWS EMPLOYEE
NATIONAL WEATHER SERVICE EMPLOYEE DRIVING THROUGH THE
AREA ENCOUNTERED 65 MPH WINDS AND 1.25 INCH DIAMETER HAIL
NORTH OF ALLIANCE
&&
TTRUDELLocal storm report, Jun 25, 6:51 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHEYENNE WY
651 PM MDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 AM HAIL 17 NE DOUGLAS 42.93N 105.16W
06/25/2015 E1.00 INCH CONVERSE WY TRAINED SPOTTER
1052 AM HAIL 11 N CRAWFORD 42.84N 103.41W
06/25/2015 E0.50 INCH DAWES NE TRAINED SPOTTER
1230 PM HEAVY RAIN CHADRON ST PARK 42.68N 103.00W
06/25/2015 M2.60 INCH DAWES NE PARK/FOREST SRVC
1245 PM TSTM WND GST HEMINGFORD 42.32N 103.08W
06/25/2015 E50.00 MPH BOX BUTTE NE TRAINED SPOTTER
0118 PM HAIL 6 NE ALLIANCE 42.16N 102.79W
06/25/2015 E4.25 INCH BOX BUTTE NE PUBLIC
0118 PM HAIL 5 NNE ALLIANCE 42.17N 102.84W
06/25/2015 M1.75 INCH BOX BUTTE NE FIRE DEPT/RESCUE
0120 PM HAIL 7 NE ALLIANCE 42.17N 102.78W
06/25/2015 E1.75 INCH BOX BUTTE NE TRAINED SPOTTER
0120 PM HAIL 3 NE ALLIANCE 42.13N 102.83W
06/25/2015 E1.75 INCH BOX BUTTE NE PUBLIC
HAIL LASTED FROM 120 TO 127PM. 55MPH WIND GUSTS MEASURED.
WINDOWS BROKEN OUT OF GARAGE AND BASEMENT. 0.31 INCHES OF
LIQUID MEASURED.
0400 PM HAIL 19 W WHEATLAND 42.05N 105.33W
06/25/2015 E0.75 INCH ALBANY WY TRAINED SPOTTER
0409 PM HAIL 8 N WHEATLAND 42.17N 104.96W
06/25/2015 E0.75 INCH PLATTE WY TRAINED SPOTTER
0420 PM HAIL 5 NE WHEATLAND 42.10N 104.89W
06/25/2015 E0.50 INCH PLATTE WY TRAINED SPOTTER
0438 PM HAIL CRAWFORD 42.69N 103.41W
06/25/2015 E1.75 INCH DAWES NE LAW ENFORCEMENT
0438 PM HAIL CRAWFORD 42.69N 103.41W
06/25/2015 E1.75 INCH DAWES NE LAW ENFORCEMENT
0512 PM HAIL 7 N HEMINGFORD 42.42N 103.08W
06/25/2015 E1.50 INCH BOX BUTTE NE TRAINED SPOTTER
0523 PM TORNADO 2 N BAYARD 41.79N 103.32W
06/25/2015 MORRILL NE TRAINED SPOTTER
0524 PM HAIL HEMINGFORD 42.32N 103.08W
06/25/2015 E1.75 INCH BOX BUTTE NE TRAINED SPOTTER
0525 PM TORNADO 1 NE BAYARD 41.77N 103.31W
06/25/2015 MORRILL NE TRAINED SPOTTER
0525 PM HAIL 2 NW HEMINGFORD 42.34N 103.10W
06/25/2015 E3.00 INCH BOX BUTTE NE PUBLIC
VIA TWITTER PICTURE
0527 PM TORNADO 3 N BAYARD 41.80N 103.32W
06/25/2015 MORRILL NE TRAINED SPOTTER
TORNADO JUST WENT BY HIS HOUSE. 1/8 MILE WIDE. GOLF BALL
SIZED HAIL.
0535 PM TSTM WND GST 9 N ALLIANCE 42.23N 102.87W
06/25/2015 E65.00 MPH BOX BUTTE NE NWS EMPLOYEE
NATIONAL WEATHER SERVICE EMPLOYEE DRIVING THROUGH THE
AREA ENCOUNTERED 65 MPH WINDS AND 1.25 INCH DIAMETER HAIL
NORTH OF ALLIANCE
0540 PM HAIL 3 E BAYARD 41.76N 103.26W
06/25/2015 E1.50 INCH MORRILL NE TRAINED SPOTTER
0545 PM HAIL ALLIANCE 42.10N 102.87W
06/25/2015 E1.75 INCH BOX BUTTE NE TRAINED SPOTTER
0553 PM HAIL ALLIANCE 42.10N 102.87W
06/25/2015 E1.00 INCH BOX BUTTE NE PUBLIC
0619 PM FLASH FLOOD BRIDGEPORT 41.67N 103.10W
06/25/2015 MORRILL NE PUBLIC
PICTURE POSTED ON TWITTER.
&&
TTRUDELSpecial weather statement, Jun 25, 6:52 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
652 PM MDT THU JUN 25 2015
NEZ021-055-260130-
CHEYENNE NE-MORRILL NE-
652 PM MDT THU JUN 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR CHEYENNE AND SOUTHERN MORRILL
COUNTIES UNTIL 730 PM MDT...
AT 651 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR DALTON TO 7 MILES
NORTHWEST OF LORENZO...AND MOVING EAST AT 45 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SIDNEY...LODGEPOLE...DALTON...GURLEY...SIDNEY AIRPORT...SUNOL...
LORENZO...COLTON AND BROWNSON.
THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 47 AND
77.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4100 10263 4100 10321 4104 10331 4144 10294
4137 10261 4105 10261
TIME...MOT...LOC 0051Z 290DEG 41KT 4136 10292 4108 10318
FINCHThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 6:03 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 42 min |
| Jun 25, 6:13 PM MDT | Flash Flood Warning | CYS | Banner, Morrill, Scotts Bluff | 4 hr |
| Jun 25, 6:52 PM MDT | Special Weather Statement | CYS | Cheyenne | 38 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.